# SDR 96ZZZM550

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 990-1010
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO, CRACK AND BULGE IN WEB FS 990-1010 STRINGER 30.  CUT OUT DAMAGED AREA.  ALODINED AND PRIMED AREA.  INSTALLED FILLER 2024-T3.  INSTALL DOUBLER AS PER SRM 51-40-2, SIZE 5 INCH BY 4 INCH AND 5 INCH BY 3 INCH .050 2024-T3.
